# SDR IPXA2016091108105

- Difficulty date: September 4, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 14,031 hours, 8,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522000
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AFT CARGO BAY FORWARD BULKHEAD, FRAME 54 LBL 37 HAS A CRACKED BRACKET.  REMOVED & REPLACED THE BRACKET IAW DWG A534102652 & SRM 51-40-21
